Orbits of paths under hyperbolic toral automorphisms
Système dynamique I - Varsovie, Astérisque, no. 49 (1977), p. 93-96
@incollection{AST_1977__49__93_0,
     author = {Hancock, S. G.},
     title = {Orbits of paths under hyperbolic toral automorphisms},
     booktitle = {Syst\`eme dynamique I - Varsovie},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {49},
     year = {1977},
     pages = {93-96},
     zbl = {0403.58013},
     mrnumber = {488166},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__49__93_0}
}
Hancock, S. G. Orbits of paths under hyperbolic toral automorphisms, in Système dynamique I - Varsovie, Astérisque, no. 49 (1977), pp. 93-96. http://www.numdam.org/item/AST_1977__49__93_0/

[1] M. Hirsch "On Invariant Subsets of Hyperbolic Sets" in Essays on Topology and Related Topics, Springer (1970) | Article | MR 264684 | Zbl 0193.52402

[2] J. Franks "Invariant Sets of Hyperbolic Toral Automorphisms" preprint, Northwestern University (1976) | Article | MR 482846 | Zbl 0373.58006

[3] R. Bowen "Markov Partitions for Axiom A Diffeomorphisms" American Journal of Maths, 92, (1970) | MR 277003 | Zbl 0208.25901